# SDR UIEA2017072201270

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,768 hours, 22,016 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Rt Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT IDG VALVE STATUS MESSAGE.  PERFORMED BITE TEST ON BUSS POWER CONTROL UNIT.  NO FAULTS NOTED. RIGHT IDG VALVE STATUS MESSAGE CLEARED IAW FIM 24-20 FT 802.
